# SDR EIAA20120203010

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 81,384 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF FROM BRU RT WLG DID NOT RETRACT, CREW PERFORMED ABNORMAL PROCEDURES, RT WLG RETRACTED.  GREASED RT WING GEAR AS PER MM 12-21-00 REF WORK CARD 2127006 MOBIL GREASE 33.
